# SDR DL72S981594

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419DA
- Make and model: Boeing 727232
- Aircraft serial: 21272
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420483
- Condition: Dented
- Location: Bs 295
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS BADLY DENTED AT FS 295 BETWEEN STR 12L AND 13L DUE TO A BIRD STRIKE.  THE DAMAGED AREA WAS CUTOUT AND REPAIRED PER THE B727 SRM 53-30-3, FIG 1 WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER.  THE REPAIR WAS DOCUMENTED PER ER/A 365361-14 WHICH ADDED A DTA REQUIREMENT TO THE     REPAIR.
